National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(127)
ISSN: 0001-8708
年代
1    
Some combinatorial properties of Jack symmetric functions 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:77  Issue:1  Page:76-115  

Stanley Richard P;  

来源数据库:[Web of Science, Scopus]         被引频次:336

获取全文 问图书馆员

2    
Braided compact closed categories with applications to low dimensional topology 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:77  Issue:2  Page:156-182  

Freyd Peter J;   Yetter David N;  

来源数据库:[Web of Science, Scopus]         被引频次:139

获取全文 问图书馆员

3    
Shifted tableaux and the projective representations of symmetric groups 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:74  Issue:1  Page:87-134  

Stembridge John R;  

来源数据库:[Web of Science, Scopus]         被引频次:120

获取全文 问图书馆员

4    
On the decomposition of tensor products of the representations of the classical groups: By means of the universal characters 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:74  Issue:1  Page:57-86  

Koike Kazuhiko;  

来源数据库:[Web of Science, Scopus]         被引频次:105

获取全文 问图书馆员

5    
A decomposition of Solomon's descent algebra 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:77  Issue:2  Page:189-262  

Garsia A.M;   Reutenauer C;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

6    
A DECOMPOSITION OF SOLOMON DESCENT ALGEBRA 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:77  Issue:2  Page:189-262  

GARSIA AM;   REUTENAUER C;  

被引频次:88

问图书馆员

7    
The polytope algebra 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:78  Issue:1  Page:76-130  

McMullen Peter;  

来源数据库:[Web of Science, Scopus]         被引频次:50

文摘信息 获取全文 问图书馆员

8    
On multivariate E-splines 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:76  Issue:1  Page:33-93  

Dahmen Wolfgang;   Micchelli Charles A;  

来源数据库:[Web of Science, Scopus]         被引频次:50

文摘信息 获取全文 问图书馆员

9    
One-dimensional hypergroups 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:76  Issue:1  Page:1-18  

Zeuner Hansmartin;  

来源数据库:[Web of Science, Scopus]         被引频次:38

获取全文 问图书馆员

10    
Combinatorial construction of logarithmic differential forms 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:76  Issue:1  Page:116-154  

Ziegler;   ;   Günter;   M,;  

来源数据库:[Web of Science, Scopus]         被引频次:33

文摘信息 获取全文 问图书馆员

11    
PL equivariant surgery and invariant decompositions of 3-manifolds 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:73  Issue:2  Page:149-191  

Jaco William;   Rubinstein J.Hyam;  

来源数据库:[Web of Science, Scopus]         被引频次:38

获取全文 问图书馆员

12    
Ramanujan's "Lost" Notebook VI: The mock theta conjectures 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:73  Issue:2  Page:242-255  

Andrews George E;   Garvan F.G;  

问图书馆员

13    
The Burnside ring of the infinite cyclic group and its relations to the necklace algebra, λ-rings, and the universal ring of Witt vectors 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:78  Issue:1  Page:1-41  

Dress Andreas W.M;   Siebeneicher Christian;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

14    
The algebra of continuous piecewise polynomials 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:76  Issue:2  Page:170-183  

Billera Louis J;  

来源数据库:[Web of Science, Scopus]         被引频次:29

文摘信息 获取全文 问图书馆员

15    
RAMANUJAN LOST NOTEBOOK .4. THE MOCK-THETA-CONJECTURES 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:73  Issue:2  Page:242-255  

ANDREWS GE;   GARVAN FG;  

被引频次:34

问图书馆员

16    
THE BURNSIDE RING OF THE INFINITE CYCLIC GROUP AND ITS RELATIONS TO THE NECKLACE ALGEBRA, LAMBDA-RINGS, AND THE UNIVERSAL RING OF WITT VECTORS 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:78  Issue:1  Page:1-41  

DRESS AWM;   SIEBENEICHER C;  

被引频次:27

问图书馆员

17    
Geometric algebra for combinatorial geometries 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:77  Issue:1  Page:1-36  

Dress Andreas W.M;   Wenzel Walter;  

来源数据库:[Web of Science, Scopus]         被引频次:25

文摘信息 获取全文 问图书馆员

18    
Gröbner bases and invariant theory 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:76  Issue:2  Page:245-259  

Sturmfels Bernd;   White Neil;  

来源数据库:[Web of Science, Scopus]         被引频次:28

文摘信息 获取全文 问图书馆员

19    
IRREDUCIBILITY CRITERION FOR GERMS OF ANALYTIC-FUNCTIONS OF 2 COMPLEX-VARIABLES 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:74  Issue:2  Page:190-257  

ABHYANKAR SS;  

被引频次:29

问图书馆员

20    
Category theoretic representations of knotted graphs in S3 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:77  Issue:2  Page:137-155  

Yetter David N;  

来源数据库:[Web of Science, Scopus]         被引频次:24

获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×